MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ENTERRA; INTESTINAL STIMULATOR
Model Number 3116
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id 4351-35 lot# serial# (b)(4) implanted: (b)(6) 2013 explanted: (b)(6) 2014, product type lead.Product id 4351-35 lot# serial# (b)(4), implanted: (b)(4) explanted: (b)(4) product type lead product id 4351-35 lot# serial# (b)(4) implanted: (b)(6) 2013 explanted: (b)(6) 2014 product type lead.Product id 4351-35 lot# serial# (b)(4), implanted: (b)(6) 2013 explanted: (b)(6) 2014 product type lead.Other relevant device(s) are: product id: 4351-35, serial/lot #: (b)(4), ubd: 30-nov-2014, udi#: (b)(4); product id: 4351-35, serial/lot #: (b)(4), ubd: 30-nov-2014, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastric stimulation.It was reported that with their first enterra device, the lead wire broke inside of them 3 months after implant.Their system was replaced because the wires broke and was loose on the side.
 
Additional Manufacturer Narrative
H3: the returned device was subjected to a series of standard tests that include but is not limited to visual inspection, output and telemetry testing, and functional testing.The returned device passed all testing in the laboratory and no anomalies were identified.The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis identified that there was a broken conductor wire, the wire was stretched; consistent with overstress damage.The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.The lead was returned segmented; however electrical testing of the returned segment(s) determined that continuity was complete and there were no electrical shorts between the circuits medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key15437435
Report Number3004209178-2022-11930
Device Sequence Number14871104
Product Code LNQ
UDI-Device Identifier00643169174993
UDI-Public00643169174993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2014
Device Model Number3116
Device Catalogue Number3116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale